Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 11, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 1, 2008, 9:43 PM CDT for Allen County, Kansas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2008, 9:43 PM CDT (02:43 UTC)
- Expired
- May 1, 2008, 10:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Allen County, KS
The radar
The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 9:51 PM CDT | TORNADO | Savonburg, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 1, 5:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3122 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 020244 TORICT KSC001-020315- /O.NEW.KICT.TO.W.0011.080502T0243Z-080502T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 943 PM CDT THU MAY 1 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN ALLEN COUNTY IN SOUTHEAST KANSAS. * UNTIL 1015 PM CDT. * AT 941 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES SOUTH OF PETROLIA...OR NEAR CHANUTE...MOVING EAST AT 38 MPH. ANOTHER POSSIBLY TORNADIC STORM WAS LOCATED NEAR ELSMORE. * LOCATIONS WITHIN THE WARNING INCLUDE... ELSMORE...PETROLIA...SAVONBURG. FUNNEL CLOUDS HAVE BEEN REPORTED WITH THESE STORMS. THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3773 9508 3773 9532 3773 9552 3792 9507 TIME...MOT...LOC 0243Z 251DEG 33KT 3766 9543 $$ DARMOFAL
2 follow-up statements
000 WWUS53 KICT 020252 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 952 PM CDT THU MAY 1 2008 KSC001-020315- /O.CON.KICT.TO.W.0011.000000T0000Z-080502T0315Z/ ALLEN KS- 952 PM CDT THU MAY 1 2008 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ALLEN COUNTY UNTIL 1015 PM CDT... AT 950 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR SAVONBURG...OR 19 MILES SOUTHEAST OF IOLA... MOVING EAST AT 28 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN ALLEN COUNTY...INCLUDING THE TOWNS OF SAVONBURG AND ELSMORE. TAKE COVER NOW IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3773 9508 3773 9532 3773 9552 3792 9507 TIME...MOT...LOC 0252Z 252DEG 24KT 3778 9509 $$ DARMOFAL
000 WWUS53 KICT 020306 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1006 PM CDT THU MAY 1 2008 KSC001-020315- /O.CON.KICT.TO.W.0011.000000T0000Z-080502T0315Z/ ALLEN KS- 1006 PM CDT THU MAY 1 2008 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ALLEN COUNTY UNTIL 1015 PM CDT... AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 9 MILES EAST OF PETROLIA...OR 9 MILES NORTHEAST OF CHANUTE...MOVING NORTHEAST AT 28 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN ALLEN COUNTY...INCLUDING THE TOWN OF ELSMORE AND SAVONBURG. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3773 9508 3773 9532 3773 9552 3792 9507 TIME...MOT...LOC 0306Z 243DEG 24KT 3774 9530 $$ DARMOFAL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 1, 3:23 PM CDT, 6 hours 20 minutes earlier.
Area forecast discussion, May 1, 3:23 PM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 323 PM CDT THU MAY 1 2008 .DISCUSSION... MAIN FORECAST CONCERN REVOLVES AROUND SEVERE CHANCES OVERNIGHT. SYNOPSIS: CURRENTLY HAVE A STRONG UPPER WAVE DIVING ACROSS SOUTHERN CO/NORTHERN NM. VIS SATELLITE SHOWING SOME CU DEVELOPING OVER FAR WESTERN KS AS THE LEADING EDGE OF COOLER MID LEVEL TEMPS START TO OVERSPREAD THE AREA. AT THE SURFACE LOOSE DRY LINE IS SITUATED ALONG A EMP TO WLD LINE WITH A SURFACE LOW OVER EASTERN NE AND ANOTHER ONE TAKING SHAPE OVER THE OK PANHANDLE WHERE SURFACE PRESSURE FALLS HAVE BEEN MAXIMIZED OVER THE LAST COUPLE OF HOURS. TONIGHT: DRYLINE IS EXPECTED TO SLOWLY WORK EAST THROUGH 00Z FRI AS STRONG SOUTHERLY WINDS CONTINUE TO INCREASE MOISTURE ACROSS SE KS. IT LOOKS LIKE THE RUC...GFS AND NAM ARE STILL OVERDOING THE SURFACE DEWPOINTS ACROSS SE KS WITH MOST SHOWING BETWEEN 65-68 DEGREES...WITH 62-64 MORE REALISTIC. AS EXPECTED THE CAP IS CURRENTLY HOLDING STRONG BUT WILL START TO ERODE QUICKLY AS THE COOLER MID LEVEL AIR OVERSPREADS THE DRYLINE. MODELS ARE STILL BACKING THE SURFACE WINDS AROUND 00Z AS PRESSURE FALLS CONTINUE TO INCREASE OVER THE HIGH PLAINS. THE IMPORTANT QUESTION FOR THE FIRST PART OF THIS PERIOD IS WHETHER THERE WILL BE ENOUGH CONVERGENCE ALONG THE FRONT/DRYLINE TO INITIATE STORMS BEFORE DARK. CURRENT THINKING IS THAT AN HOUR EITHER SIDE OF 00Z WOULD BE THE MOST LIKELY TIME FOR STORMS TO DEVELOP PRIOR TO DARK. ONE DIFFERENCE WITH THE LATEST MODEL RUNS AND WHAT IS OCCURRING...IS THAT THE SURFACE BOUNDARY IS ORIENTED MORE NE TO SW WHICH MEANS THAT IT WILL BE EASIER TO GET CONVERGENCE ALONG THE BOUNDARY SINCE BACKED WINDS WILL NOT BE NEEDED. OBVIOUSLY ANY STORMS THAT FIRE BEFORE DARK WILL QUICKLY BECOME SEVERE. MODELS CONTINUE TO BACK THE DRYLINE WEST AFTER 00Z AS THE SURFACE LOW TRACKS INTO NORTH CENTRAL OK. IF STORMS DO NOT DEVELOP BEFORE DARK...THEY WILL LIKELY DEVELOP AFTER 03Z AS THE SYNOPTIC BOUNDARY CATCHES UP WITH THE DRYLINE WHICH WILL ALSO COINCIDES WITH THE BETTER UPPER DYNAMICS GETTING INTO THE AREA. THE STORMS AFTER DARK WILL BE MORE LINEAR IN NATURE BUT WILL STILL HAVE A GOOD CHANCE AT PRODUCING LARGE HAIL AND DAMAGING WINDS. FRI-SUN: BY 18Z FRI THE UPPER LOW WILL BE LOCATED OVER SOUTH CENTRAL NE/NORTH CENTRAL NE. THIS WILL PLACE MOST OF NORTHERN KS IN A PRIME AREA FOR HIGH NW WINDS AND CURRENTLY HAVE HIGH CONFIDENCE THAT A WIND ADVISORY WILL BE NEEDED FOR OUR CENTRAL KS COUNTIES FRI AFTERNOON. HOWEVER AFTER COORDINATING WITH SURROUNDING OFFICES...FEEL IT WOULD BE CONFUSING GOING WITH AN NPW NOW...CONSIDERING DDC HAS A WIND ADVISORY OUT FOR EARLY THIS EVENING WITH ADDITIONAL HEADLINES LIKELY OVERNIGHT. THEREFORE WILL BRIEF THE MIDNIGHT SHIFT ON THE SITUATION AND LET THEM ISSUE. CONTINUED WITH SHOWERS OVER THE NORTHERN HALF OF THE FORECAST AREA FOR FRI INTO FRI NIGHT GIVEN THE PROXIMITY TO THE UPPER LOW. HOWEVER NOT EXPECTING ANYTHING TOO WIDESPREAD. THE MAIN WEATHER STORY OVER THE WEEKEND WILL CONTINUE TO BE THE UNSEASONABLY COOL MORNING TEMPERATURES WITH 30S LIKELY FOR THE NORTHERN HALF OF THE FORECAST AREA FOR BOTH SAT AND SUN MORNING AS THE UPPER WAVE PUSHES INTO THE OHIO VALLEY. MON-THU: DID NOT MAKE TOO MANY CHANGES TO THE GOING FORECAST THROUGH THESE PERIODS. BOTH ECMWF AND GFS CONTINUE TO ADVERTISE ANOTHER SHORTWAVE TRACKING INTO THE DESERT SW ON MON AND INTO THE CENTRAL PLAINS FOR WED INTO THU. THIS WILL ALLOW RETURN FLOW TO SETUP ACROSS THE PLAINS FOR MON INTO TUE. THERE WILL LIKELY BE TWO MODES OF PRECIP CHANCES THROUGH THESE PERIODS...ONE WITH THE INITIAL MOISTURE SURGE AND THE OTHER WHEN THE UPPER DYNAMICS LIFT OUT. FOR NOW WILL NOT GET TOO CUTE AND WILL INCREASE POPS SLOWLY FROM MON NIGHT INTO WED. LAWSON && .AVIATION...18Z TAF ISSUANCE THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE ****ERROR: INCOMPLETE DATA 39 64 / 50 10 10 10 RUSSELL 40 56 35 60 / 20 40 30 10 GREAT BEND 41 56 36 63 / 20 30 20 0 SALINA 47 58 35 62 / 20 30 30 10 MCPHERSON 47 60 37 62 / 20 20 20 10 COFFEYVILLE 58 69 42 63 / 80 20 10 10 CHANUTE 56 67 41 59 / 80 20 20 10 IOLA 56 67 41 59 / 80 20 20 10 PARSONS-KPPF 57 69 42 61 / 80 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 1, 3:48 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 348 PM CDT THU MAY 1 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-021015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 348 PM CDT THU MAY 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE THAT AN ISOLATED THUNDERSTORM OR TWO MAY DEVELOP LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. ANY STORM THAT DEVELOPS PRIOR TO SUNSET WILL HAVE A HIGH PROBABILITY OF BECOMING SEVERE WITH LARGE HAIL AND TORNADOES THE MAIN THREATS. THUNDERSTORM CHANCES WILL INCREASE AFTER DARK AS A COLD FRONT OVERTAKES THE RETREATING DRYLINE. THESE STORMS ARE EXPECTED TO DEVELOP INTO A LINE AND AFFECT LOCATIONS GENERALLY SOUTHEAST OF THE KANSAS TURNPIKE. THESE STORMS WILL ALSO HAVE A HIGH PROBABILITY OF BECOMING SEVERE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY WEST TO NORTHWESTERLY WINDS CAN BE EXPECTED ACROSS CENTRAL KANSAS FRIDAY AFTERNOON INTO FRIDAY EVENING. A WIND ADVISORY MAY BE REQUIRED. THUNDERSTORM CHANCES WILL START TO INCREASE ACROSS THE AREA MONDAY NIGHT THROUGH WEDNESDAY. ANY STORM THAT DEVELOPS THROUGH THIS TIME FRAME WILL HAVE THE POTENTIAL TO BE STRONG. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND TONIGHT FOR LOCATIONS GENERALLY SOUTHEAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/JMC/LAWSON
In the hours before
Local storm report, May 1, 9:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
908 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 6 W CHANUTE 37.66N 95.56W
05/01/2008 E1.00 INCH WILSON KS TRAINED SPOTTER
&&
LFWSpecial weather statement, May 1, 9:08 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 908 PM CDT THU MAY 1 2008 KSZ070-020245- GREENWOOD- 908 PM CDT THU MAY 1 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GREENWOOD COUNTY... AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SEVERY...OR 12 MILES SOUTHEAST OF EUREKA...AND MOVING NORTH AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, May 1, 9:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
912 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM FLOOD 5 NW FREDONIA 37.58N 95.89W
05/01/2008 WILSON KS TRAINED SPOTTER
LOCALIZED FLOODING.
&&
LFWLocal storm report, May 1, 9:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
913 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL SEVERY 37.62N 96.23W
05/01/2008 E0.75 INCH GREENWOOD KS LAW ENFORCEMENT
&&
LFWLocal storm report, May 1, 9:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
922 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL 3 SE HUMBOLDT 37.78N 95.40W
05/01/2008 E0.75 INCH ALLEN KS TRAINED SPOTTER
&&
LFWLocal storm report, May 1, 9:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
939 PM CDT THU MAY 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM FUNNEL CLOUD 1 SW CHANUTE 37.66N 95.47W
05/01/2008 NEOSHO KS LAW ENFORCEMENT
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:04 PM CDT | Tornado Warning | ICT | Wilson | 41 min |
| May 1, 7:08 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Wilson, Woodson | 37 min |
| May 1, 7:18 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 57 min |
| May 1, 7:22 PM CDT | Areal Flood Warning | ICT | Elk, Greenwood, Wilson | 6 hr |
| May 1, 7:37 PM CDT | Tornado Warning | ICT | Wilson | 38 min |
| May 1, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 60 min |
| May 1, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 52 min |
| May 1, 8:08 PM CDT | Tornado Warning | ICT | Allen, Neosho | 52 min |
| May 1, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 46 min |
| May 1, 8:41 PM CDT | Tornado Warning | ICT | Wilson | 34 min |
| May 1, 8:56 PM CDT | Tornado Warning | ICT | Neosho | 34 min |
| May 1, 9:00 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 45 min |
| May 1, 9:00 PM CDT | Tornado Warning | ICT | Allen | 45 min |
| May 1, 9:07 PM CDT | Tornado Warning | ICT | Wilson | 38 min |
| May 1, 9:31 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 44 min |
| May 1, 9:38 PM CDT | Tornado Warning | ICT | Neosho | 37 min |
| May 1, 10:06 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 23 min |
| May 1, 10:15 PM CDT | Tornado Warning | ICT | Allen | 30 min |
| May 1, 10:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion, Sedgwick | 57 min |
| May 1, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Harper, Sedgwick, Sumner | 56 min |
| May 1, 10:50 PM CDT | Areal Flood Warning | ICT | Allen, Wilson, Woodson | 4 hr |
| May 1, 11:01 PM CDT | Areal Flood Warning | ICT | Sedgwick | 2 hr |
| May 1, 11:05 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 55 min |
| May 1, 11:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Greenwood, Sedgwick, Sumner | 60 min |
| May 1, 11:19 PM CDT | Tornado Warning | ICT | Chase | 56 min |
| May 1, 11:49 PM CDT | Tornado Warning | ICT | Greenwood | 41 min |
| May 1, 11:50 PM CDT | Areal Flood Warning | ICT | Butler | 2 hr |
| May 2, 12:01 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 42 min |
| May 2, 12:39 AM CDT | Areal Flood Warning | ICT | Allen, Elk, Greenwood, Wilson, Woodson | 4 hr |
| May 2, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 39 min |
| May 2, 2:43 AM CDT | Areal Flood Warning | ICT | Labette, Neosho | 3 hr |
| May 2, 4:04 AM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Ellsworth, Greenwood, Harper and 11 more | 18 hr |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.